CureZone   Log On   Join
Re: Amalgam fillings are maybe the cause : another testimonial here
 
  Views: 1,914
Published: 15 years ago
 
This is a reply to # 376,263

Re: Amalgam fillings are maybe the cause : another testimonial here


Hi alesiom11,

I was viewing your cheilitis pictures and my problem is exactly the same as yours.
I have been exploring the Amalgam filling theory; however, I am certain that this problem was caused by taking the powerful Acne drug, Accutane. My thinking is that my fillings might be a roadblock to curing this problem.

Did you by any chance take Accutane???? Or does anybody else have Accutane-induced cheilitis????

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.656 sec, (1)